# SDR DALA12013839264

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 32,600 hours, 18,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  MX FOUND VENTRAL STAIRS EMERGENCY LIGHTS INOPERATIVE.  R & R AFT RT LAVATORY BASE AND BATTERY PACK B5-239 AND LAMPED EIGHT SIDEWALL LIGHTS. OPS CHECKED GOOD.
